# SDR DALA2025040802721

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0898991) CORROSION IN MAIN CABIN FLOOR STRUCTURE SUPPORT BETWEEN BS.294.5 - BS.312 APPROX' RBL.12.5. UPPER SURFACE. FABRICATED STRUCTURE SUPPORT IAW B737 SRM 53-10-51-0I-2 AND ER/A 625298-14 REV ORIGINAL .INSTALLED NEW PART AS REQ IAW B737 SRM 51-40-02.
